Open Journal of Statistics

Vol.1 No.3(2011), Paper ID 8071, 14 pages

DOI:10.4236/ojs.2011.13022

 

Double Autocorrelation in Two Way Error Component Models

 

J. M. Bosson Brou, Eugene Kouassi, Kern O. Kymn

 

 

Copyright © 2011 J. M. Bosson Brou, Eugene Kouassi, Kern O. Kymn et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Brou, J. , Kouassi, E. and Kymn, K. (2011) Double Autocorrelation in Two Way Error Component Models. Open Journal of Statistics, 1, 185-198. doi: 10.4236/ojs.2011.13022.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.